BSDEs with random terminal time and semilinear elliptic PDEs in divergence form

Volume 170 / 2005

Andrzej Rozkosz Studia Mathematica 170 (2005), 1-21 MSC: Primary 60H30; Secondary 35J60. DOI: 10.4064/sm170-1-1

Abstract

We study connections between Sobolev space solutions of the Dirichlet problem for semilinear second order elliptic equations in divergence form and solutions of backward stochastic differential equations with random terminal time.

Authors

  • Andrzej RozkoszFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image